# SDR GAIA99041

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518347
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, A CRACK WAS FOUND ALONG THE FLOORBEAM, UPPER CAP AT FS 1130 LBL 45.  THE REPAIR WAS CARRIED OUT IAW AIA ENGINEERING DEVIATION REPORT NR B2 06407 AND AIA NON-ROUTINE M40 53403.  THIS REPAIR IS AFFECTED BY AD 98-26-21 AND WAS SENT TO THE FAA ACO FOR APPROVAL.  (X)
